# SDR DALA2025120208800

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 88,886 hours, 21,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SURFACE OF THE ALC FLOOR SUPPORT AT BS 1330, RBL15.   REPAIRED FLOOR SUPPORT AT BS 1330, RBL 15 IAW SRM 53-00-53-WR REPAIR 1 FIG 201. JOB C/W REMOVED STREAMERS. SEE PW FOR ALL WORK COMPLETE. (1330758)
